# SDR 98ZZZX3306

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2105R
- Make and model: Cessna 182G
- Aircraft serial: 18255305
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: S21061
- Condition: Malfunctioned
- Location: Fuel Tank
- Part time: 27 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER STATED ONE VALVE WOULD NOT OPEN AND A 'GREENISH STICKY' SUBSTANCE WAS FOU ND IN THE OTHER.  REPLACED BOTH WING TANK DRAIN VALVES.  CHECKED AND CLEANED ALL FUEL SYSTEM SCREENS AND FILTERS.  NO DEFECTS NOTED.  DRAINED 5 GALLONS FROM EACH TANK, NO DEBRIS NOTED.  EXAMINED VALVES, O-RINGS APPEARED TO HAVE DETERIORATED.  ALSO, POSSIBLE THAT SEALING COMPOUND FROM BLADDERS MAY HAVE BEEN THE CAUSE.  BOTH BLADDERS WERE REPLACED RECENTLY (1 NEW, 1 REBUILT).
